# SDR ASAA2021081835752

- Difficulty date: August 18, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 32,946 hours, 10,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16544
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 35,186 hours, 11,072 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONT CABIN UNCONTROLLABLE DRIVES FULL COLD NO MATTER WHAT TEMPERATURE IS SELECTED TO. GROUNDED - YES. PERFORMED BITE CK OF BOTH TEMP CONTROLLERS WITH NO FAULTS LOGGED. RAN BOTH PACKS AND CONT CABIN TEMP CYCLES NORMALLY IN AUTO AND MANUAL MODE. CONSULTED WITH TECH SERVICES AND REPLACED LT. PACK TEMP CONTROL VALVE PRECAUTIONARY. REACCOMPLISHED BITE CK AND RAN PACKS. SYSYTEM OPS NORMAL REF MM 21-51-00.
